# SDR IPXA2023120132565

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,639 hours, 16,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* L1 DOOR INOP WILL NOT OPEN FOUND BROKEN AFT LOWERING CABLE L1 DOOR DEFERRAL TRANSFERRED TO BAR CODE T3F18E003EFTT FOR DEFERRAL.
